ZIMMER GMBH ANATOMICAL SHOULDER, GLENOID, PEGGED, CEMENTED, M; ANATOMICA GLENOID COMPONENT
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Pain (1994); Joint Dislocation (2374)
| Date of Event |
11/04/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medical products and therapy date detail of product: item # 99.04555.130, item name sidus stem-free shldrhum anchor l, lot # 2711344.Item # 99.04555.500, item name sidus stem-free shldrhum head 50-18, lot # 2711357.The manufacturer did not receive x-rays but received other source documents for review.The device has not been received for investigation as the patient has not been revised.The device history records were reviewed and found to be conforming.Attempts to obtain additional information have been made; however, no more is available.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available, an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
Event or Problem Description
Clinical study reported that during a 5 year clinical visit, patient reported moderate pain, limitations with adls and slight subluxation (glenohumeral subluxation).
Additional Manufacturer Narrative
Additional information which was received on dec 22, 2019.The manufacturer received surgical reports, crf study report for review.Should additional information become available and / or the device(s) be returned for evaluation and an investigation result be available, that changes this assessment, an amended medical device report will be submitted.Zimmer¿s reference number of this file is (b)(4).
Event or Problem Description
Clinical study reported that during a 5 year clinical visit, patient reported moderate pain, limitations with adls and slight subluxation (glenohumeral subluxation).Shoulder subscapularis tear repair approx 5 months after total shoulder arthroplasty.Patient had an arthroscopic intervention surgery on the left shoulder, but the implants have not been revised.
Event or Problem Description
No change to previously reported event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected and additional information.Event description: it was reported that primary surgery of left shoulder performed on (b)(6) 2014.During 5 year clinical visit, patient subsequently experienced moderate pain, limitations with adls, and the radiological exam revealed slight subluxation.Patient remains implanted.Review of received data: due diligence: no further due diligence required as all required information to support the conclusion is available or was already requested.Clinical study documents: documents were reviewed by a hcp and identified to following findings: crf notes radiology: subluxation slightly (could indicate wear of poly), moderate pain, feels unstable, difficulty with some adls, no reported medical interventions.Moreover, the following was noted upon review of the study documents: patient is scheduled for a subscapularis tendon repair for on (b)(6) 2015 after feeling a pop and pain in the shoulder while doing a lateral deltoid raise with a 3lb weight during physical training.It is indicated that there is no relation to device.Implantation surgical report dated on (b)(6) 2014: diagnosis: left shoulder osteoarthritis with biceps tenosynovitis.No conspicuousness noted.Medical report from check-up on (b)(6) 2014: good postoperative state.X-ray show sidus in a god, stable position, well fixed.No signs of loosening or shifting.Medical report from check-up on (b)(6) 2015: x-ray control shows sidus in a good, stable position, well fixed.No signs of loosening or shifting.Ct shows a large full-thickness tear of the subscapularis tension from its insertion.Surgery recommended.Surgical report dated on (b)(6) 2015: procedure: open left shoulder subscapularis tear repair with patch graft augmentation.No conspicuousness noted.Medical report from check-up on (b)(6) 2015: x-ray control shows sidus in a good, stable position, well fixed.No signs of loosening or shifting.Medical report from check-up on (b)(6) 2016: x-ray control shows sidus in a good, stable position, well fixed.No signs of loosening or shifting.Medical report from check-up on (b)(6) 2017: x-ray control shows sidus in a good, stable position, well fixed.No signs of loosening or shifting.It is mentioned that the likelihood is discussed, that the subscapularis is re-torn.Medical report from check-up on (b)(6) 2019: x-ray control shows sidus in a good, stable position, well fixed.No signs of loosening or shifting.There are small loose bodies noted medial to glenoid.On the axillary view, anterior subluxation of the humerus on the glenoid is noted.Discussion about a revision to reverse tsa in the future.Product evaluation: no product was returned; therefore, visual and dimensional evaluation could not be performed.Review of product documentation: device purpose: all involved devices are intended for treatment.Dhr review: review of the device history records identified no deviations or anomalies during manufacturing.Conclusion: it was reported that primary surgery of left shoulder performed on (b)(6) 2014.During 5 year clinical visit, patient subsequently experienced moderate pain, limitations with adls, and the radiological exam revealed slight subluxation.Patient remains implanted.Based on the investigation the reported event can be confirmed.The x-rays show the sidus implant in a good, & stable position as well as well fixed.The quality records show that all specified characteristics have met the specifications valid at the time of production.Therefore, the investigation did not identify a nonconformance or a complaint out of box (coob).In conclusion, the cause may be multifactorial.It might be possible, that the muscle condition of the patient (history of subscapularis tear) has caused or contributed to the pain and subluxation in the shoulder joint.Based on the investigation, an exact root cause could not be identified for the reported event.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).The following reports are associated with this event: 0009613350-2019-00767, 0009613350-2019-00768.